Nonlinear solutions of simple plane shear layers with and without a system rotation

M. Nagata, G. Kawahara, T. Itano, D. P. Wall, T. Mitsumoji, R. Nakamura

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We analyse the bifurcation sequence of typical simple plane shear flows numerically by using a bifurcation analysis and also a DNS technique, considering flows with and without a system rotation about a spanwise axis. Our analysis is applied to (1) plane Couette flow, (2) plane Poiseuille flow, and (3) flow with a cubic velocity profile.

Original languageEnglish
Title of host publicationIUTAM Symposium on Laminar-Turbulent Transition and Finite Amplitude Solutions
PublisherKluwer Academic Publishers
Pages51-69
Number of pages19
ISBN (Print)9781402040481
DOIs
Publication statusPublished - 2005
Externally publishedYes

Publication series

NameFluid Mechanics and its Applications
Volume77
ISSN (Print)0926-5112

All Science Journal Classification (ASJC) codes

  • Mechanics of Materials
  • Mechanical Engineering
  • Fluid Flow and Transfer Processes

Fingerprint Dive into the research topics of 'Nonlinear solutions of simple plane shear layers with and without a system rotation'. Together they form a unique fingerprint.

Cite this